# SDR ASOA201102041

- Difficulty date: October 25, 2011
- Submitted: October 28, 2011
- Operation: Air carrier
- Aircraft: N902EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7620
- Aircraft time: 22,082 hours, 19,733 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Lack Of Lube
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF,  RECEIVED "GEAR DIAGREE" MESSAGE WHILE GEAR WAS COMING UP THERE WAS BUFFETING NOISES FROM  NOSE GEAR AREA,  DECLARED EMERGENCY AND RETURNED TO DEPARTURE.  EMERGENCY DECLARED.  LUBRICATED NOSE GEAR LANDING IAW AMM 12-20-32.  PERFORMED NOSE EXTRENSION & RETRACTION IAW AMM 32-33-00.  OPS CHECKED GOOD.
